PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 115 | 2 | 165-177
Tytuł artykułu

A regularity criterion for the 3D density-dependent incompressible flow of liquid crystals with vacuum

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the Cauchy problem for the 3D density-dependent incompressible flow of liquid crystals with vacuum, and provide a regularity criterion in terms of u and ∇d in the Besov spaces of negative order. This improves a recent result of Fan-Li [Comm. Math. Sci. 12 (2014), 1185-1197].
Słowa kluczowe
Twórcy
autor
  • School of Mathematics and Computer Science, Gannan Normal University, Ganzhou 341000, Jiangxi, P.R. China
autor
  • Foreign Language Department, Ganzhou Teachers College, Ganzhou 341000, Jiangxi, P.R. China
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap115-2-4
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.